Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i4.20
pages 18-25

Algorithms of Solving the Equation X − AT X−1 A = Q

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

We analyzed spectrum of the matrix pencil associated with the mentioned matrix equation. Algorithms for construction of solutions of this equation are proposed on the basis of this analysis. By examples we did the comparison of accuracy of the suggested algorithms and algorithms of other authors.


Articles with similar content:

Mathematical Model for Optimization Problem of One Multiprocessing Computer System and Its Solution
Journal of Automation and Information Sciences, Vol.43, 2011, issue 1
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Invariant Transformation in Identification Theory
Telecommunications and Radio Engineering, Vol.60, 2003, issue 10-12
O. V. Sytnik
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Vladimir A. Pepelyaev , Alexey A. Chikriy
The Construction of Equations for Boundaries of Fractal Domains with the Use of the R-Function Method
Telecommunications and Radio Engineering, Vol.56, 2001, issue 12
Miklhail Alekseevich Basarab, Victor Filippovich Kravchenko
CORRECTING FOR THE VARIABILITY OF THE HEAT TRANSFER COEFFICIENT IN EXTENDED SURFACE ANALYSIS
International Heat Transfer Conference 7, Vol.15, 1982, issue
Arthur David Snider, Allan D. Kraus